Year 2019, Volume 58 , Issue 2, Pages 190 - 191 2019-06-28

Varfarin tedavisinde nadiren gözlenen yan etki: Deri nekrozu
Skin necrosis: An uncommon side effect of warfarin therapy

Tuba Devrim [1] , Serkan Demirkan [2]


Varfarin yaygın olarak tromboembolik hastalıkların önlenmesinde ve tedavisinde kullanılmaktadır. Bununla birlikte varfarin kullanımının, istenmeyen şekilde, varfarin kaynaklı cilt nekrozunun (WISN) da dahil olduğu aşırı-pıhtılaşma koşullarına neden olduğu bilinmektedir. Bu olgu sunumunda, sol kalp yetmezliği sonucu gelişen femoral ven trombozunun tedavisi sebebiyle hastanede yatan ve WISN gözlenen 70 yaşındaki bir erkek hasta tanımlamaktadır. Hastanın öyküsünde ayrıca kolon adenokarsinomu ve karaciğerde çoklu metastatik odaklar bildirilmiştir.

Warfarin is commonly used in the treatment and prevention of thromboembolic events. However, it is known to undesirably cause hypercoagulable conditions, including warfarin-induced skin necrosis (WISN). This report describes a 70-year-old man presented with an extensive WISN while an inpatient for treatment of a left deep femoral vein thrombosis. He had a background of colon adenocarcinoma and multiple metastatic foci in the liver

  • Nazarian RM, Van Cott EM, Zembowicz A, Duncan LM. Warfarin-induced skin necrosis. J Am Acad Dermatol 2009;61(2):325-32.
  • Kakagia DD, Papanas N, Karadimas E, Polychronidis A. Warfarin-induced skin necrosis. Ann Dermatol 2014;26(1):96-8.
  • Menon N, Sarode R, Zia A. Rivaroxaban dose adjustment using thrombin generation in severe congenital protein C deficiency and warfarin-induced skin necrosis. Blood Adv 2018;2(2):142-5.
  • Chan YC, Valenti D, Mansfield AO, Stansby G. Warfarin induced skin necrosis. Br J Surg 2000;87(3):266-272.
  • Hasegawa H. Clinical assessment of warfarin therapy in patients with maintenance dialysis-clinical efficacy, risks and development of calciphylaxis. Ann Vasc Dis 2017;10(3):170-7.
  • Hamada T, Miyake T, Otsuka M, Iwatsuki K. Warfarin-induced skin necrosis accompanied by aggravation of vasculitis in a patient with cutaneous arteritis. Int J Dermatol 2017;56(7):779-81.
Primary Language en
Subjects Health Care Sciences and Services
Journal Section Case Reports
Authors

Orcid: 0000-0002-5321-2002
Author: Tuba Devrim (Primary Author)
Institution: Kırıkkale University Faculty of Medicine, Department of Pathology, Kırıkkale
Country: Turkey


Orcid: 0000-0002-3960-3891
Author: Serkan Demirkan
Institution: Kırıkkale University Faculty of Medicine, Department of Dermatology, Kırıkkale
Country: Turkey


Dates

Publication Date : June 28, 2019

Bibtex @case report { etd417314, journal = {Ege Tıp Dergisi}, issn = {1016-9113}, eissn = {2147-6500}, address = {}, publisher = {Ege University}, year = {2019}, volume = {58}, pages = {190 - 191}, doi = {10.19161/etd.417314}, title = {Skin necrosis: An uncommon side effect of warfarin therapy}, key = {cite}, author = {Devrim, Tuba and Demirkan, Serkan} }
APA Devrim, T , Demirkan, S . (2019). Skin necrosis: An uncommon side effect of warfarin therapy. Ege Tıp Dergisi , 58 (2) , 190-191 . DOI: 10.19161/etd.417314
MLA Devrim, T , Demirkan, S . "Skin necrosis: An uncommon side effect of warfarin therapy". Ege Tıp Dergisi 58 (2019 ): 190-191 <http://egetipdergisi.com.tr/en/issue/44438/417314>
Chicago Devrim, T , Demirkan, S . "Skin necrosis: An uncommon side effect of warfarin therapy". Ege Tıp Dergisi 58 (2019 ): 190-191
RIS TY - JOUR T1 - Skin necrosis: An uncommon side effect of warfarin therapy AU - Tuba Devrim , Serkan Demirkan Y1 - 2019 PY - 2019 N1 - doi: 10.19161/etd.417314 DO - 10.19161/etd.417314 T2 - Ege Tıp Dergisi JF - Journal JO - JOR SP - 190 EP - 191 VL - 58 IS - 2 SN - 1016-9113-2147-6500 M3 - doi: 10.19161/etd.417314 UR - https://doi.org/10.19161/etd.417314 Y2 - 2018 ER -
EndNote %0 Ege Tıp Dergisi Skin necrosis: An uncommon side effect of warfarin therapy %A Tuba Devrim , Serkan Demirkan %T Skin necrosis: An uncommon side effect of warfarin therapy %D 2019 %J Ege Tıp Dergisi %P 1016-9113-2147-6500 %V 58 %N 2 %R doi: 10.19161/etd.417314 %U 10.19161/etd.417314
ISNAD Devrim, Tuba , Demirkan, Serkan . "Skin necrosis: An uncommon side effect of warfarin therapy". Ege Tıp Dergisi 58 / 2 (June 2019): 190-191 . https://doi.org/10.19161/etd.417314
AMA Devrim T , Demirkan S . Skin necrosis: An uncommon side effect of warfarin therapy. Ege Tıp Dergisi. 2019; 58(2): 190-191.
Vancouver Devrim T , Demirkan S . Skin necrosis: An uncommon side effect of warfarin therapy. Ege Tıp Dergisi. 2019; 58(2): 191-190.